# SDR SWIA2025F00468

- Difficulty date: February 19, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 50,996 hours, 34,283 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Roller
- Part number: CC670124594
- Condition: Out Of Limits
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SLAT TRACK 3-2 HAS 2 TRACK ROLLERS OUT OF LIMIT FLAT SPOTS. IB AND OB FWD ROLLERS. (C-CHECK RO 04/16/2025)REMOVED AND REPLACED BOTH I/B AND O/B FWD SIDE ROLLERS ON SLAT RECK 3-2 AS REQUIRED IAW CRJ 700 AMM 27-81-44-400-801-A01.
